# SDR AALA202412234663

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 20,717 hours, 9,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LARGE CRACK ON AFT ENTRY DOOR JUST ABOVE SLIDE COVER, LEFT SIDE. VERIFIED INTERAL LINING PANEL IS CRACKED BEHIND SLIDE COVER ON AFT LEFT HAND ENTRY DOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
